# SDR CALA2017102703778

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 100,796 hours, 15,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32611
- Condition: Gouged
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LOWER FUSELAGE GOUGED AFT OF THE LEFT WING TO BODY FAIRING BS 1197 - 1197+22,  STRINGER 36L.  BURNISHED OUT THE GOUGE, FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01, REPAIR 12.
